Jump to content
CrazyBoards.org

Sign in to follow this  

Recommended Posts

I posted in January about my issues with insomnia. Just thought I would update this in case anyone else is going through this.

It was the Zyprexa that was the problem. I tapered off that and my pdoc had me start on Trazodone and restart my Seroquel. The Trazodone has been fabulous, but I'm back to my least favorite Seroquel side effect, bad dreams. So the next move is to try a different AP. Not sure what that'll be as I don't have my next appointment till this coming Thursday.

Thanks to everyone for your concern and help.

Share this post


Link to post
Share on other sites

Thanks for posting. It’s always really helpful for us to be able to see outcomes. That’s how we learn, and expand our knowledge base.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...